# SDR ASAA2024061050753

- Difficulty date: June 10, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 147A812712
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD AT RBL-21 CORRODED BETWEEN STA 767 TO STA787. GROUNDED - YES. BLENDED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1. REMOVED AND REPLACED B737-900 SRM 51-40-02-0G-0W= 1.00 O= .050 R= .042 L= 2.25 D= .008.
